# SDR SWAA2014092232121

- Difficulty date: August 30, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 35,677 hours, 24,377 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 5922535
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD END OF SLAT NR 5 RIB CRACKED.  R & R NR 5 RIB IAW SRM & DWG.
